Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

63-68


DOI

Article

A Certain Generalized Gamma Matrix Functions and Their Properties

Check for updates


Authors

M. A. Abul-Dahab* Affiliation:
Dept. of Math., Faculty of Science, South Valley University, Qena 83523, Egypt
and A. K. Bakhet Affiliation:
Dept. of Math., Faculty of Science, Al-Azhar Assiut University, Assiut 71524, Egypt


Abstract

The main aim of this paper is to present generalizations of Gamma and Psi matrix functions. Some different properties are established for these new generalizations. By means of the generalized Gamma matrix function, we introduced the generalized Pochhammer symbols and their properties.


Keywords

Generalized Gamma matrix functions, Psi matrix functions, Generalized Pochhammer symbols


Citation

Abul-Dahab, M. A. & Bakhet, A. K. (2015). A certain generalized gamma matrix functions and their properties. Journal of Analysis & Number Theory, 3(1), 63–68. https://doi.org/10.12785/jant/030110

Published by: Engineering Journals

Engineering Journals Logo